Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)


A direction of bifurcation formula in the theory of the immune response

Author: George H. Pimbley Jr.
Journal: Bull. Amer. Math. Soc. 82 (1976), 56-58
MSC (1970): Primary 92A05; Secondary 34C05
MathSciNet review: 0401224
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. George H. Pimbley Jr., Periodic solutions of third order predator-prey equations simulating an immune response, Arch. Rational Mech. Anal. 55 (1974), 93–123. MR 0354066 (50 #6548)
  • 2. H. Poincaré, Collected works. Vol. I, Gauthier-Villars, Paris, 1951.

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 92A05, 34C05

Retrieve articles in all journals with MSC (1970): 92A05, 34C05

Additional Information

PII: S 0002-9904(1976)13949-3

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia